Show simple item record

dc.contributor.authorHencl, Stanislav
dc.contributor.authorOnninen, Jani
dc.date.accessioned2018-04-25T10:19:28Z
dc.date.available2018-04-25T10:19:28Z
dc.date.issued2018
dc.identifier.citationHencl, S., & Onninen, J. (2018). Jacobian of weak limits of Sobolev homeomorphisms. <em>Advances in Calculus of Variations</em>, 11 (1), 65-73. <a href="https://doi.org/10.1515/acv-2016-0005">doi:10.1515/acv-2016-0005</a>
dc.identifier.otherTUTKAID_76475
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/57753
dc.description.abstractLet Ω be a domain in Rn, where n=2,3. Suppose that a sequence of Sobolev homeomorphisms fk:Ω→Rn with positive Jacobian determinants, J(x,fk)>0, converges weakly in W1,p(Ω,Rn), for some p⩾1, to a mapping f. We show that J(x,f)⩾0 a.e. in Ω. Generalizations to higher dimensions are also given.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherWalter de Gruyter GmbH
dc.relation.ispartofseriesAdvances in Calculus of Variations
dc.subject.otherkonvergenssi
dc.subject.othergeometria
dc.subject.otherkimmoisuus
dc.subject.othermatematiikka
dc.subject.otherSobolev homeomorphism
dc.subject.otherweak limits
dc.subject.otherJacobian
dc.subject.otherconvergence
dc.subject.othergeometry
dc.subject.otherelasticity (physical properties)
dc.subject.othermathematics
dc.titleJacobian of weak limits of Sobolev homeomorphisms
dc.typearticle
dc.identifier.urnURN:NBN:fi:jyu-201804192124
dc.contributor.laitosMatematiikan ja tilastotieteen laitosfi
dc.contributor.laitosDepartment of Mathematics and Statisticsen
dc.contributor.oppiaineMatematiikka
dc.type.urihttp://purl.org/eprint/type/JournalArticle
dc.date.updated2018-04-19T12:15:06Z
dc.description.reviewstatuspeerReviewed
dc.format.pagerange65-73
dc.relation.issn1864-8258
dc.relation.numberinseries1
dc.relation.volume11
dc.type.versionpublishedVersion
dc.rights.copyright© Walter de Gruyter GmbH, 2018. Published in this repository with the kind permission of the publisher.
dc.rights.accesslevelopenAccessfi
dc.format.contentfulltext
dc.relation.doi10.1515/acv-2016-0005


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record